# SDR QR9R2023040300001

- Difficulty date: April 3, 2023
- Submitted: April 3, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 10721399370
- Aircraft time: 2,627 hours
- System (JASC): 8000 · Engine Starting System
- Part: Starter Gen
- Part number: 23081072
- Part serial: P3729
- Condition: Failed
- Stage of operation: TO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ABORTED TAKE-OFF DUE TO ENGINE STARTER WOULD NOT ENGAGE. REMOVED AND REPLACED STARTER GENERATOR IAW AMM 24-30-00, 4-2. CHECK FOUND GOOD.
